Публикация №9130

Название публикацииPSEUDO-RIEMANNIAN METRICS ON CLOSED SURFACES WHOSE GEODESIC FLOWS ADMIT NONTRIVIAL INTEGRALS QUADRATIC IN MOMENTA, AND PROOF OF THE PROJECTIVE OBATA CONJECTURE FOR TWO-DIMENSIONAL PSEUDO-RIEMANNIAN METRICS
Название на другом языке
Тип публикацииСтатья
ИзданиеJOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2012
Том64
Номер1
ГлаваНе задан
Страницы107-152
АннотацияНе задан
АвторыMatveev Vladimir S.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1982) GEODESIC-FLOWS ON TWO-DIMENSIONAL MANIFOLDS WITH AN ADDITIONAL 1ST INTEGRAL THAT IS POLYNOMIAL IN THE VELOCITIES